Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 2, Number 3

All articles in this issue are freely accessible.

The numerical solution of partial differential equations
Howard W. Emmons.
Quart. Appl. Math. 2 (1944), 173-195
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 10680
Studies in optics. I. General coordinates for optical systems with central or axial symmetry
M. Herzberger.
Quart. Appl. Math. 2 (1944), 196-204
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 11036
Lateral bending of symmetrically loaded conical discs
K. E. Bisshopp.
Quart. Appl. Math. 2 (1944), 205-217
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 10865
Kron’s method of subspaces
Banesh Hoffmann.
Quart. Appl. Math. 2 (1944), 218-231
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 11596
Rigorous solutions for the spanwise lift distribution of a certain class of airfoils
Otto Laporte.
Quart. Appl. Math. 2 (1944), 232-250
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 10847
Solution by relaxation methods of plane potential problems with mixed boundary conditions
L. Fox.
Quart. Appl. Math. 2 (1944), 251-257
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 10679
The method of steepest descent for non-linear minimization problems
Haskell B. Curry.
Quart. Appl. Math. 2 (1944), 258-261
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 10667
On the bending of a clamped plate
A. Weinstein and D. H. Rock.
Quart. Appl. Math. 2 (1944), 262-266
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 10770
The dynamics of a diffusing gas
Henri Putman.
Quart. Appl. Math. 2 (1944), 267-270
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 10697
On the treatment of discontinuities in beam deflection problems
Eryk Kosko.
Quart. Appl. Math. 2 (1944), 271-272
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 11239
Formulas for complex interpolation
A. N. Lowan and H. E. Salzer.
Quart. Appl. Math. 2 (1944), 272-274
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 10672

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website